# SDR N6WA2025102301

- Difficulty date: August 7, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N578GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10083
- Aircraft time: 39,151 hours, 37,088 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DISPLAY FAN COOL CAUTION MSG IN FLIGHT.    R/R DISPLAY FAN 1 IAW CRJ 550 AMM 21-24-12. OPS CHECK GOOD
